Formulation des valeurs au bord pour les systèmes réguliers
Compositio Mathematica, Tome 81 (1992) no. 2, p. 121-142
@article{CM_1992__81_2_121_0,
     author = {Monteiro Fernandes, Teresa},
     title = {Formulation des valeurs au bord pour les syst\`emes r\'eguliers},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {81},
     number = {2},
     year = {1992},
     pages = {121-142},
     zbl = {0754.58034},
     mrnumber = {1145804},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1992__81_2_121_0}
}
Monteiro Fernandes, Teresa. Formulation des valeurs au bord pour les systèmes réguliers. Compositio Mathematica, Tome 81 (1992) no. 2, pp. 121-142. http://www.numdam.org/item/CM_1992__81_2_121_0/

[G-B] C. Goulaouic et M.S. Baoundi: Cauchy problem with characteristic initial hypersurface, Comm. Pure Appl. Math. 26 (1973), 455-475. | MR 338532 | Zbl 0256.35050

[K1] Kashiwara, M.: On the holonomic systems of linear differential equations II, Inventiones Math. 49 (1978), 121-135. | MR 511186 | Zbl 0401.32005

[K2] Kashiwara, M.: Vanishing cycle sheaves and holonomic systems of differential equations, Springer Lecture Notes in Math. n° 1016 (1983). | MR 726425 | Zbl 0566.32022

[K-K] Kashiwara, M., Kawai, T.: Second microlocalisation and asymptotic expansions, Lecture Notes in Physics, Springer, 126 (1980), 21-56. | MR 579740 | Zbl 0458.46027

[K-O] Kashiwara, M. et Oshima, T.: Systems of differential equations with regular singularities and their boundary value problems, Ann. of Math. 106 (1977), 154-200. | MR 482870 | Zbl 0358.35073

[Ko] Komatsu, H.: Boundary values for solutions of elliptic equations, Proc. Int. Conf. Func. Anal. Rel. Topics (1970) 107-121, University of Tokyo. | MR 269986 | Zbl 0199.16701

[L-MF] Laurent, Y. et Monteiro Fernandes, T.: Systèmes différentiels fuchsiens le long d'une sous-variété, Publ. RIMS, Kyoto University Vol. 24 (1988), 397-431. | MR 966181 | Zbl 0704.35032

[L-S] Laurent, Y. et Schapira, P.: Images inverses des modules différentiels, Compositio Mathematica 61 (1987), 229-251. | Numdam | MR 882976 | Zbl 0617.32014

[O1] Oshima, T.: A definition of boundary values of solutions of partial differential equations with regular singularities, Publ. RIMS, Kyoto University, 19 (1983), 1203-1230. | MR 723467 | Zbl 0559.35007

[O2] Oshima, T.: Boundary value problems for systems of linear partial differential equations with regular singularities, Adv. Stud. in Pure Math. 4 (1984), 391-432. | MR 810637 | Zbl 0576.58030

[S1] Schapira, P.: Problème de Dirichlet et solutions hyperfonctions des equations elliptiques, Bull. UMI (4), 3 (1969), 369-372. | MR 267421 | Zbl 0177.37101

[S2] Schapira, P.: Front d'onde analytique au bord II, Sem EDP, École polytechnique, Exp. 13(1986). | Numdam | MR 874572 | Zbl 0638.58027

[S3] Schapira, P.: Microfunctions for boundary value problems, Algebraic Analysis, Vol. II (in honour of M. Sato) (1988), 809-819. | MR 992494 | Zbl 0715.58037

[S4] Schapira, P.: Microdifferential systems in the complex domain, Grundlehren der mathmatischen Wissenchaften, 269, Springer-Verlag. | MR 774228 | Zbl 0554.32022

[Sa] Sabbah, C.: Cycles évanescents et DX-modules (d'après M. Kashiwara et B. Malgrange), Conférence de la Rabida, 1984, vol. 3, Hermann, Paris (1987), 53-98. | Zbl 0623.32013

[Me] Mebkhout, Z.: Le formalisme des six opérations de Grothendieck pour les DX-modules cohérents, ch. III, §4, Hermann, Paris, 1989. | MR 1008245 | Zbl 0686.14020

[Sai1] Saito, M.: On the structure of Brieskorn lattice, preprint. | MR 1011977

[Sai2] Saito, M.: Modules de Hodge polarisable, Publ. of RIMS, Kyoto University, 24 (1988), 849-995. | MR 1000123 | Zbl 0691.14007

[S-K-K] Sato, M., Kashiwara, M., et Kawai, T.: Hyperfunctions and pseudo-differential equations, Lecture Notes in Math. 287, Springer-Verlag, 1973, 265-529. | MR 420735 | Zbl 0277.46039

[SGA4] Grothendieck, A. et Verdier, J.L.: Exposé I, Théorie des topos et cohomologie étale des schémas, Springer Lecture Notes in Maths. 269, 1963/64. | MR 463174 | Zbl 0256.18008

[SGA7] Deligne, P.: Exposé XIV, Springer Lecture Notes in Math. 340, 1967/ 69. | Zbl 0269.14019